MENU

You are here

Publications

Export 48 results:
Filters: Author is Massimiliano Berti  [Clear All Filters]
2008
Berti M. Variational methods for Hamiltonian PDEs. NATO Science for Peace and Security Series B: Physics and Biophysics. 2008 :391-420.
2006
Bambusi D, Berti M. A Birkhoff-Lewis-Type Theorem for Some Hamiltonian PDEs. SIAM J. Math. Anal. 37 (2006) 83-102 [Internet]. 2006 . Available from: http://hdl.handle.net/1963/2159
Berti M, Bolle P. Cantor families of periodic solutions for completely resonant nonlinear wave equations. Duke Math. J. 134 (2006) 359-419 [Internet]. 2006 . Available from: http://hdl.handle.net/1963/2161
Berti M, Biasco L. Forced vibrations of wave equations with non-monotone nonlinearities. Ann. Inst. H. Poincaré Anal. Non Linéaire 23 (2006) 439-474 [Internet]. 2006 . Available from: http://hdl.handle.net/1963/2160
Baldi P, Berti M. Periodic solutions of nonlinear wave equations for asymptotically full measure sets of frequencies. Atti della Accademia Nazionale dei Lincei, Classe di Scienze Fisiche, Matematiche e Naturali, Rendiconti Lincei Matematica e Applicazioni. 2006 ;17:257-277.
Berti M, Procesi M. Quasi-periodic solutions of completely resonant forced wave equations. Comm. Partial Differential Equations 31 (2006) 959 - 985 [Internet]. 2006 . Available from: http://hdl.handle.net/1963/2234
2005
Berti M, Biasco L. Periodic solutions of nonlinear wave equations with non-monotone forcing terms. Atti Accad. Naz. Lincei Cl. Sci. Fis. Mat. Natur. Rend. Lincei (9) Mat. Appl. 16 (2005), no. 2, 117-124 [Internet]. 2005 . Available from: http://hdl.handle.net/1963/4581
Berti M, Procesi M. Quasi-periodic oscillations for wave equations under periodic forcing. Atti Accad. Naz. Lincei Cl. Sci. Fis. Mat. Natur. Rend. Lincei (9) Mat. Appl. 16 (2005), no. 2, 109-116 [Internet]. 2005 . Available from: http://hdl.handle.net/1963/4583
2004
Berti M, Bolle P. Bifurcation of free vibrations for completely resonant wave equations. Boll. Unione Mat. Ital. Sez. B 7 (2004) 519-528 [Internet]. 2004 . Available from: http://hdl.handle.net/1963/2245
Berti M, Bolle P. Multiplicity of periodic solutions of nonlinear wave equations. Nonlinear Anal. 56 (2004) 1011-1046 [Internet]. 2004 . Available from: http://hdl.handle.net/1963/2974
Berti M, Biasco L, Valdinoci E. Periodic orbits close to elliptic tori and applications to the three-body problem. Ann. Sc. Norm. Super. Pisa Cl. Sci. (5) 3 (2004) 87-138 [Internet]. 2004 . Available from: http://hdl.handle.net/1963/2985
Berti M. Soluzioni periodiche di PDEs Hamiltoniane. Bollettino dell\\\'Unione Matematica Italiana Serie 8 7-B (2004), p. 647-661 [Internet]. 2004 . Available from: http://hdl.handle.net/1963/4582
2002
Berti M. Arnold diffusion: a functional analysis approach. Pr. Inst. Mat. Nats. Akad. Nauk Ukr. Mat. Zastos., 43, Part 1, 2, Natsīonal. Akad. Nauk Ukraïni, Īnst. Mat., Kiev, 2002. 2002 .
Berti M, Carminati C. Chaotic dynamics for perturbations of infinite-dimensional Hamiltonian systems. Nonlinear Anal. 48 (2002) 481-504 [Internet]. 2002 . Available from: http://hdl.handle.net/1963/1279
Berti M, Bolle P. Fast Arnold diffusion in systems with three time scales. Discrete Contin. Dyn. Syst. 8 (2002) 795-811 [Internet]. 2002 . Available from: http://hdl.handle.net/1963/3058
Berti M, Bolle P. A functional analysis approach to Arnold diffusion. Ann. Inst. H. Poincare Anal. Non Lineaire 19 (2002) 395-450 [Internet]. 2002 . Available from: http://hdl.handle.net/1963/3151
Biasco L, Berti M, Bolle P. An optimal fast-diffusion variational method for non isochronous system. [Internet]. 2002 . Available from: http://hdl.handle.net/1963/1579
Berti M, Biasco L, Bolle P. Optimal stability and instability results for a class of nearly integrable Hamiltonian systems. Atti.Accad.Naz.Lincei Cl.Sci.Fis.Mat.Natur.Rend.Lincei (9) Mat.Appl.13(2002),no.2,77-84 [Internet]. 2002 . Available from: http://hdl.handle.net/1963/1596

Pages

Sign in